MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 54F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 54F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 09/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: part: 192010, lot: 933560, echo por fmrl nc 10x130mm, part: 163669, lot: 00j3600506, 32mm mod head cocr std neck, part: 010000850, lot: 3453516, g7 neutral e1 liner 32mm f.Report source: foreign: (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-02823, 0001825034-2021-02822, 0001825034-2021-02824.
 
Event or Problem Description
It was reported a patient underwent an initial left total hip arthroplasty and subsequently, the patient developed progressive pain, difficulty ambulating, and difficulties with adls.X-rays showed loosening of the acetabular cup.All components were revised 6 years post-implantation due to deep infection.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed due to the review of medical records.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: the patient underwent initial hip arthroplasty and no complications were noted.The patient was revised and identified moderate pain and was unable to tie shoes on a 3-month visit.There was moderate pain on a 1-year visit.There was moderate pain, tying shoes with difficulty, and moderate difficulties with adls on a 2-year visit.There was moderate pain and moderate to extreme difficulties with adls on a 5-year visit.X-rays indicates cup loosening.Revised on indication of deep infection.Device history record (dhr) was reviewed and no discrepancies were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 PPS LTD ACET SHELL 54F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12576723
Report Number0001825034-2021-02820
Device Sequence Number19676992
Product Code PBI
UDI-Device Identifier00880304524231
UDI-Public(01)00880304524231(17)250825(10)3633648
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2025
Device Model NumberN/A
Device Catalogue Number010000664
Device Lot Number3633648
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer12/27/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight90 KG